# SDR AALA202308037811

- Difficulty date: July 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 55,504 hours, 26,625 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON LANDING IN PHX CABIN RIGHT AFT DOOR ECAM APPEARED WITH THE DOOR CLOSED. **SUPPLEMENTAL REPORT FOR AALA20230706: MAINTENANCE FOUND PROXIMITY DETECTOR SENSOR 15WV2 OUT OF ADJUSTMENT. MAINTENANCE REPLACED AND ADJUSTED PROXIMITY DETECTOR SENSOR 15WV2 PER AMM 52-71-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
